# SDR AALA970330

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1431B
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11416
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 3810-4175
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER NR 69 HAS A CRACK BETWEEN STATION 3870 AND STATION 4175.  REPLACED STRINGER NR 69 BETWEEN STATION 3870 AND STATION 4175 AND INSTALLED STRINGER SPLICE PER SRM 51-70-06, REPAIR NR 5.  (M)
